On parameter dependent refinement of discrete Jensen's inequality for operator convex functions

Laszlo Horvath, Khuram Ali Khan, Josip Pecaric

Abstract


In this paper, we consider the class of self-adjoint operators defined on a Hilbert space, whose spectra are contained in an interval. We give parameter dependent renement of the well known discrete Jensen's inequality in this class. The parameter dependent mixed symmetric means are defined for a subclass of positive self-adjoint operators which insure the refinements of inequality between power means of strictly positive operators.


Full Text: PDF

How to Cite this Article:

Laszlo Horvath, Khuram Ali Khan, Josip Pecaric, On parameter dependent refinement of discrete Jensen's inequality for operator convex functions, J. Math. Comput. Sci., 2 (2012), 656-672

Copyright © 2012 Laszlo Horvath, Khuram Ali Khan, Josip Pecaric. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS